[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
From: Leslie in California
I just returned from the hospital with my 15 year old daughter. She was having severe menstrual cramps at school and suddenly became dizzy, almost blacking out, lost vision and hearing, then had dark vision and ringing in her ears. Her lips and fingers tingled and her legs felt as if they would buckle. The vision and hearing problems cleared up relatively quickly, but the dizziness remained quite a while. She was deathly pale, began to sweat a lot, then became clammy and cold. Her high school called 911, and the fire department paramedics took her to the hospital. She was diagnosed with a vaso vagal episode due to the severity of her cramps, and the ER doc told us to prevent future episodes by having her take Aleve every 8 hours when her cramps first begin. I thought I'd post this because of the concerns I see here related to Aleve. Perhaps in her case it will help, due to the cause of her episode, but I'm glad to be aware of this info. Thanks, and good luck to all who are dealing with this. It was so frightening!